Alert archive / Mississippi / Flash Flood Warnings in 2018
Flash Flood Warning 56, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Jul 15, 2018, 5:41 PM CDT for Choctaw County, Montgomery County, Webster County, Mississippi. It was in force for 91 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 15, 2018, 5:41 PM CDT (22:41 UTC)
- Expired
- Jul 15, 2018, 7:12 PM CDT
- In force
- 91 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Choctaw County, MS, Montgomery County, MS, Webster County, MS
The radar
The Columbus AFB radar (KGWX), 111 km from the middle of the area, began a volume at 22:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.7 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1517 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 925 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -974 m²/s²
- 0-3 km storm-relative helicity
- -960 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
082
WGUS54 KJAN 152241
FFWJAN
MSC019-097-155-160145-
/O.NEW.KJAN.FF.W.0056.180715T2241Z-180716T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
541 PM CDT SUN JUL 15 2018
The National Weather Service in Jackson has issued a
* Flash Flood Warning for...
Northwestern Choctaw County in central Mississippi...
Southwestern Webster County in north central Mississippi...
Northeastern Montgomery County in north central Mississippi...
* Until 845 PM CDT.
* At 539 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to three inches of rain have
already fallen. Flash flooding is expected to begin shortly.
* Flash flooding will remain over mainly rural areas of northwestern
Choctaw...southwestern Webster and northeastern Montgomery
Counties.
Additional rainfall amounts of one to three inches are possible in
the warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
&&
LAT...LON 3367 8938 3346 8925 3339 8933 3338 8946
3338 8950 3341 8953 3347 8951 3367 8951
$$
DC1 follow-up statement
043
WGUS74 KJAN 160012
FFSJAN
Flash Flood Statement
National Weather Service Jackson MS
712 PM CDT SUN JUL 15 2018
MSC019-097-155-160021-
/O.CAN.KJAN.FF.W.0056.000000T0000Z-180716T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Choctaw MS-Webster MS-Montgomery MS-
712 PM CDT SUN JUL 15 2018
...THE FLASH FLOOD WARNING FOR NORTHWESTERN CHOCTAW...SOUTHWESTERN
WEBSTER AND NORTHEASTERN MONTGOMERY COUNTIES IS CANCELLED...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.
LAT...LON 3367 8938 3346 8925 3339 8933 3338 8946
3338 8950 3341 8953 3347 8951 3367 8951
$$
DCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jul 15, 3:37 PM CDT, 2 hours 4 minutes earlier.
Area forecast discussion, Jul 15, 3:37 PM CDT, 2 hours 4 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
337 PM CDT Sun Jul 15 2018
.DISCUSSION...
Tonight and Monday: The main concern in the short term remains
heat stress. Scattered to numerous storms over east Mississippi
have knocked temperatures down into the 70s providing some relief
from the heat there this afternoon. The Heat Advisory that was in
effect has been cancelled for east Mississippi but remains in
effect until 7 PM this evening for the area generally along and
west of Interstate 55. Today's convection will remain primarily
diurnally driven and dissipate this evening with the loss of
daytime heating and weakening outflow boundary interactions.
Warmer than normal temperatures will continue tonight as most
sites will only bottom out in the mid to upper 70s. Wl remain
under the influence of the mid level ridge spreading over our CWA
from the west while a weaker surface high remains centered south
of our CWA. Model consensus suggests a slightly earlier initiation
of convection in our east again and with a little greater
coverage into central Mississippi. This should limit afternoon
highs and peak heat index values over the eastern half of the
area. Wl continue an Elevated Area in our HWO for heat index
values aoa 105F over the delta region and carry a Limited area
elsewhere. Wl hold off issuing a Heat Advisory this forecast
package but a Heat Advisory may be needed again Monday for at
least the western most portions of our CWA where afternoon highs
reach into the mid 90s and lowest chances for rain are expected.
/22/
Monday night into next weekend....A more active and dynamic
weather pattern will evolve over the mid to long term portions of
the forecast. As we get into Monday night, we'll be undergoing an
upper pattern change. Heights will begin to lower over the eastern
CONUS as a trough digs southward from Canada while stout upper
ridging remains in place over the western CONUS. This will result
in upper NW flow for the MS Valley region at least through
midweek.
A surface front associated with the aforementioned upper trough
will approach the region from the north. Models now agree that the
front will remain just north of the ArkLaMiss but will get close
enough to help initiate storms on Tuesday. Heat stress will remain
an issue on Tuesday but there is less confidence in widespread
heat advisory criteria being met due to the coverage of showers
and storms. The best chances of the criteria being met will be in
the western portions of the ArkLaMiss where the ridge out west
will nudge into the region. Some strong storms could be possible
on Tuesday. Several disturbances in the upper level NW flow
pattern could approach the region on late Tuesday through
Wednesday. Its difficult at this point to put an exact time on
each possible disturbance so PoPs and a mention of storms was
carried through Wednesday and early Thursday.
As we get towards the end of the work week global models are still
in pretty good agreement that the broad ridge over the western
CONUS will begin to slide east into our region. This solution
could result in a return slightly drier conditions and increasing
heat stress threat. Models also agree on a more notable upper
disturbance developing on the east side of the ridge axis late in
the work week and beginning to deepen and slide SE Great Lakes as
we get early into the weekend. Although the greatest impacts
associated with this deep disturbance look to remain north of the
ArkLaMiss, it could push a front into the area, increasing our
chance of some thunderstorms next weekend.
.AVIATION...
18Z TAF discussion:
Scattered to numerous TSRA were noted on radar at 1730 over east
MS. This activity will briefly reduce flying conditions at GTR-
MEI-HBG this afternoon. This activity is expected to spread west
into cntrl MS and affect GWO-HKS-JAN by 21Z. Away from TSRAs VFR
conds wl cont through Mon morning. Convection looks to get an
early start in east MS Monday and wl come in vcty of MEI-HBG by
17Z. /22/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 76 93 75 93 / 14 46 31 52
Meridian 74 92 75 93 / 30 71 37 59
Vicksburg 76 95 76 93 / 6 26 29 49
Hattiesburg 76 92 74 92 / 18 77 31 60
Natchez 76 93 75 93 / 7 21 21 54
Greenville 76 95 75 92 / 8 50 44 49
Greenwood 76 93 74 92 / 13 44 45 48
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Heat Advisory until 7 PM CDT this evening for MSZ018-019-025>028-
034>036-040>043-047>049-053>055-059>063.
LA...Heat Advisory until 7 PM CDT this evening for LAZ007>009-015-016-
023>026.
AR...Heat Advisory until 7 PM CDT this evening for ARZ074-075.
&&
JPM3/22Hazardous weather outlook, Jul 15, 3:10 PM CDT, 2 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 310 PM CDT Sun Jul 15 2018 ARZ074-075-LAZ007>009-015-MSZ018-019-025-034-035-040-041-162015- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Bolivar-Sunflower-Leflore-Washington-Humphreys-Issaquena-Sharkey- 310 PM CDT Sun Jul 15 2018 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, northwest Mississippi, and west central Mississippi. .DAY ONE...Tonight and Monday EXCESSIVE HEAT THREAT...Elevated TIMING...Monday Highs temperatures in the mid 90s will combine with high humidity to result in heat index values near or above 105 degrees until 7 PM this evening and then again Monday. Precautions should be taken to avoid strenuous outdoor activities. Check on those vulnerable to heat stress. Stay hydrated and wear light, loose fitted clothing. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Monday night through Saturday Highs temperatures in the low to mid 90s will combine with high humidity to result in heat index values near 105 degrees again Tuesday. Precautions should be taken to avoid strenuous outdoor activities. Check on those vulnerable to heat stress. Stay hydrated and wear light, loose fitted clothing. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Saturday. LAZ016-023>026-MSZ026>033-036>039-042>066-072>074-162015- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Grenada-Carroll- Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-Holmes-Attala- Winston-Noxubee-Yazoo-Madison MS-Leake-Neshoba-Kemper-Warren- Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-Simpson- Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-Lawrence- Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 310 PM CDT Sun Jul 15 2018 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, north central Mississippi, northeast Mississippi, and south central Mississippi. .DAY ONE...Tonight and Monday EXCESSIVE HEAT THREAT...Limited TIMING...Monday Highs temperatures in the low to mid 90s will combine with high humidity to result in heat index values near 105 degrees again Monday. Precautions should be taken to avoid strenuous outdoor activities. Check on those vulnerable to heat stress. Stay hydrated and wear light, loose fitted clothing. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Monday night through Saturday Highs temperatures in the low to mid 90s will combine with high humidity to result in heat index values near 105 degrees again Tuesday. Precautions should be taken to avoid strenuous outdoor activities. Check on those vulnerable to heat stress. Stay hydrated and wear light, loose fitted clothing. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Saturday. 21 && ...HAZARD LEGEND... *EXCESSIVE HEAT* Extreme...Maximum heat index greater than 110 degrees for 3 or more days in a row and/or air temperatures greater than 107 degrees. Significant...Maximum heat index greater than 110 degrees and/or air temperatures greater than 105 degrees. Elevated...Maximum heat index 105 to 110 degrees and/or air temperatures greater than 103 degrees. Limited...Maximum heat index near 105 degrees and/or air temperatures 100 to 103 degrees. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/jan/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss
In the hours before
Special weather statement, Jul 15, 2:05 PM CDT, 3 hours 36 minutes before
Special Weather Statement
National Weather Service Jackson MS
205 PM CDT SUN JUL 15 2018
MSZ044-045-050-051-151945-
Scott MS-Newton MS-Neshoba MS-Leake MS-
205 PM CDT SUN JUL 15 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LEAKE...WESTERN
NEWTON...NORTHEASTERN SCOTT AND SOUTHWESTERN NESHOBA COUNTIES UNTIL
245 PM CDT...
At 205 PM CDT, Meteorologists were tracking a strong thunderstorm
near Conehatta, or near Prospect, moving northwest at 20 mph.
Winds in excess of 40 mph will be possible with this storm.
This strong thunderstorm will be near...
Conehatta around 210 PM CDT.
Prospect around 220 PM CDT.
Steele around 235 PM CDT.
Other locations impacted by this storm include Lake and Sebastopol.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3259 8915 3254 8913 3230 8920 3232 8933
3235 8943 3251 8945 3264 8943 3263 8926
TIME...MOT...LOC 1905Z 117DEG 18KT 3248 8922
DCSpecial weather statement, Jul 15, 2:42 PM CDT, 2 hours 59 minutes before
Special Weather Statement
National Weather Service Jackson MS
242 PM CDT SUN JUL 15 2018
MSZ056-065-066-152030-
Smith MS-Jones MS-Covington MS-
242 PM CDT SUN JUL 15 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN SMITH...NORTHEASTERN
COVINGTON AND NORTHWESTERN JONES COUNTIES UNTIL 330 PM CDT...
At 241 PM CDT, Meteorologists were tracking a strong thunderstorm
over Taylorsville, or 10 miles west of Stringer, moving northwest at
5 mph.
Winds in excess of 40 mph will be possible with this storm.
This storm will remain over mainly rural areas of southern Smith...
northeastern Covington and northwestern Jones Counties, including the
following locations... Mize.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3180 8965 3191 8965 3191 8932 3180 8932
3180 8931 3171 8936
TIME...MOT...LOC 1941Z 128DEG 6KT 3183 8943
DCSpecial weather statement, Jul 15, 4:18 PM CDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Jackson MS
418 PM CDT SUN JUL 15 2018
MSZ029-152215-
Webster MS-
418 PM CDT SUN JUL 15 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WEBSTER COUNTY UNTIL
515 PM CDT...
At 418 PM CDT, Meteorologists were tracking a strong thunderstorm
near Bellefontaine, or 18 miles west of Montpelier, moving northeast
at 10 mph.
Winds in excess of 40 mph will be possible with this storm.
This strong thunderstorm will be near...
Clarkson around 450 PM CDT.
Other locations impacted by this storm include Walthall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3362 8912 3357 8924 3357 8948 3372 8949
3372 8919 3374 8919 3374 8912
TIME...MOT...LOC 2118Z 240DEG 8KT 3368 8927
DCSpecial weather statement, Jul 15, 4:44 PM CDT, 57 minutes before
Special Weather Statement
National Weather Service Jackson MS
444 PM CDT SUN JUL 15 2018
MSZ029-032-152230-
Choctaw MS-Webster MS-
444 PM CDT SUN JUL 15 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CHOCTAW AND SOUTHERN
WEBSTER COUNTIES UNTIL 530 PM CDT...
At 444 PM CDT, Meteorologists were tracking a strong thunderstorm
near Eupora, or 20 miles east of Winona, moving east at 15 mph.
Winds in excess of 40 mph will be possible with this storm.
This strong thunderstorm will be near...
Eupora around 505 PM CDT.
Mathiston, Sherwood and Reform around 530 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3357 8909 3339 8909 3343 8941 3345 8941
3346 8938 3346 8951 3357 8951 3357 8924
3362 8912
TIME...MOT...LOC 2144Z 277DEG 13KT 3354 8938
DCSpecial weather statement, Jul 15, 4:55 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service Jackson MS
455 PM CDT SUN JUL 15 2018
MSZ073-074-152245-
Lamar MS-Forrest MS-
455 PM CDT SUN JUL 15 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN FORREST AND
SOUTHEASTERN LAMAR COUNTIES UNTIL 545 PM CDT...
At 455 PM CDT, Meteorologists were tracking a strong thunderstorm
near Wiggins, moving east at 15 mph.
Winds in excess of 40 mph will be possible with this storm.
This storm will remain over mainly rural areas of southeastern
Forrest and southeastern Lamar Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3100 8934 3101 8935 3101 8942 3098 8943
3098 8947 3100 8948 3100 8950 3101 8950
3101 8955 3112 8955 3101 8915 3100 8915
3100 8914 3091 8914 3091 8934
TIME...MOT...LOC 2155Z 292DEG 15KT 3092 8915
DCSpecial weather statement, Jul 15, 5:25 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Jackson MS
525 PM CDT SUN JUL 15 2018
MSZ026-028-029-152315-
Grenada MS-Montgomery MS-Webster MS-
525 PM CDT SUN JUL 15 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN GRENADA...
NORTHWESTERN WEBSTER AND NORTH CENTRAL MONTGOMERY COUNTIES UNTIL 615
PM CDT...
At 524 PM CDT, Meteorologists were tracking a strong thunderstorm
near Misterton, or 17 miles northeast of Winona, moving southeast at
15 mph.
Winds in excess of 40 mph will be possible with this storm.
This strong thunderstorm will be near...
Embry around 550 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3373 8951 3372 8937 3357 8927 3357 8951
3365 8963 3373 8960
TIME...MOT...LOC 2224Z 320DEG 13KT 3367 8951
DCThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 7:52 PM CDT | Special Weather Statement | JAN | Hinds | 53 min |
| Jul 14, 8:01 PM CDT | Special Weather Statement | JAN | Marion | 29 min |
| Jul 14, 8:25 PM CDT | Special Weather Statement | JAN | Lamar | 50 min |
| Jul 15, 3:55 AM CDT | Heat Advisory | JAN | Adams, Attala, Bolivar, Carroll, Choctaw, Claiborne and 41 more | 15 hr |
| Jul 15, 12:54 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper | 49 min |
| Jul 15, 1:34 PM CDT | Severe Thunderstorm Warning | JAN | Newton | 41 min |
| Jul 15, 1:38 PM CDT | Special Weather Statement | JAN | Noxubee | 37 min |
| Jul 15, 1:42 PM CDT | Special Weather Statement | JAN | Lauderdale | 48 min |
| Jul 15, 1:56 PM CDT | Special Weather Statement | JAN | Jones | 34 min |
| Jul 15, 2:05 PM CDT | Special Weather Statement | JAN | Newton | 40 min |
| Jul 15, 2:42 PM CDT | Special Weather Statement | JAN | Covington | 48 min |
| Jul 15, 4:18 PM CDT | Special Weather Statement | JAN | Webster | 57 min |
| Jul 15, 4:44 PM CDT | Special Weather Statement | JAN | Webster | 46 min |
| Jul 15, 4:55 PM CDT | Special Weather Statement | JAN | Forrest | 50 min |
| Jul 15, 5:25 PM CDT | Special Weather Statement | JAN | Webster | 50 min |
Nearby
Flash Flood Warnings in Mississippi, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.